# SDR YENA2024072301028

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,078 hours, 32,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTER POST LOWER ATTACHMENT AREA LOWER CORNER LH SIDE. CRACK LENGTH IS 0.483 INCH; REF AEROMAN N/R 2024- 2024-348647, PERFORMED PERMANENT REPAIR ON WINDSHIELD FRAME LH LOWER RADIUS C1 AREA AND EXISTING BUSHING REPAIR LOC ON HOLE D1 LHS IAW EC A24-844-01; EA 53-9010-24 PART 1, PART 2, PART3, PART 4 AND PART 5; AND AIRBUS RDAF 80992805/026/2024#A.
